O.K., I have been off of the forum for a few days trying to get my act togather, I have been really angry and anxious I have the anger under control but did not want to post so as not to scare anyone just starting. But the anger is still here, cravings are still here but not so bad but, I am also anxious. I am also hurting (trying tylenol) but that dosent seem to help much. I am 27 days without vics, took them as prescribed never abused, just wanted off. Now I am starting to wonder ....??????? 10 yrs. 10 -12 ...10's daily. Maybe more time? any thoughts? I just want to feel right and not hurt.
I know this takes time, and I will give it but after 27 days shouldn't I feel like talking to people as opposed to avoiding them so I don't bite their head off? All advice appreciated.
Thanks for the vent
yeah i know it is awful, i was the same boat for about 5 years and still having the same feelings, but i laughed today for the first time at something so stupid i loved it. i hadnt laughed like that in a long time. i am on day 21 and have your same feelings, but i know they are better than day one. so i just believe in myself and god that it will get better everyday and i wont be this way forever. are brains arent normal yet so please give it time i know we both will get what we want. you are in my prayers. just keep kicking butt!!
pain in legs chest and arm ( not ticker, had that checked on a trip to ER).
Yes I have some Valium for anxiety , and still ...........?
Some Good days but, mostly not so good. 60-40-...70-30-...%
I sure hope you start feeling better..it's hard to say why??? There are so many things in our lives that people don't know about that could be a contributing factor..I know I feel like $hit..but I am not sure how much of it really has to do with w/ds or just plain life..sorry i am not so optimistic today..I am sure it is going to take our brains time to catch up to not having drugs in it..hang in there...
I'm finishing day 35. Almost identical time & amount. I have good days, and bad days. You gotta figure; we used for SO LONG, it's going to take a little more time. At least I don't wake up needing one. Stick to it. It'll get better. It's so easy to think that little pill will fix you. It won't. Don't go there. Just stay the course, you'll win out.
look for the little victories throught out the day that will make you happy. One day at a time one week at a time **** even have to take it 30mins at a time. Dont stare to far into the future live in the moment be spontaneous. If your standing in one spot and feel anxious or craving you cant do anything in that spot so move to another and try to relieve it by doing something. You may be trying to avoid ppl because you have been stoned for so long that you dont know how to interact with them normally. You will have your **** days and you will have your good days but dont give into emotion on bad days and think about whats making you feel the way your feeling. Most important of all try to make yourself happy. This is the only time everyone can tell you , you need to be as selfish as possible do whatever it takes to stay sober and make yourself happy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.